# SDR RAIA960707

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 14,706 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

MEM - FLT 7135 - NR 1 ENGINE LOST OIL PRESSURE, ITT WENT TO 850.  ENGINE WAS SHUT DOWN AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 1 ENGINE.  (X)
